Hi, I have been on the depo shot for over 14 yrs, I went to see a new OBGYN and she asked me how long I had been on the shot and I told her. She said that I had been on it for too long, that you are not to be on depo for no more than 2 yrs. i explained that I had never been told that and I asked why the sudden change, of course I got no real response. She them put me on Yaz, I went to see my regular provider and asked why I could not be on depo anymore and instead given a more deadly drug. (based on facts) She explained that I should in now way take YAZ and gave me a script to refill my depo for the yr until my next pap was due. Well I am 42 now so I decided to try to get off of depo because i am having too many things happen that I cannot explain, severe depression, I am now labeled as Post depresion, post stress, Bipolar, done been on every anti depressant possible, prozac,lithium, depakote er,wellbrutrin, risperdal, statarra which i suffered psychosis and bad hullosinations beyond my own belief! my mood swings are out of control as far as my anger and temper is concerned. i have 0 sex drive and don't even care to think or talk about it. My breast are super sore, my energy level and eating habits are based on where I am in the course of my depo. I have gained plenty weight, then I yo-yo. I have trouble sleeping on this shot to the point, I take medication to help me sleep and medication to get me through my work day, my bones ache,and my headaches are severe, even my psych cannot explain what is wrong with me and they have been wondering for the last 8+yrs. I am cold all the time no matter how hot it is, I get the shivers bad!. i am concerned and it is this depo shot no matter how much money they make off of it. i think I am more upset because we all know that the Gov. wants to control the population, but I asked for a hysterectomy before this shot came out and was told no, i just needed my periods to stop because of the pain so I could keep a job. I am sure the truth about this drug will come to a head soon. I have been off depo for 1 month now and the withdrawl of this drug is no joke. I cannot take it, I have with through a detox to get this drug out my system and I have been just sick. I am getting back on the shot if not feeling better in 2 days. What have they done to us? I understand this is my story and no 2 women are the same so Good luck ladies..... Why we as women cannot find not even one source to support or study this drug and it's real effect on women. I was not told nothing about anything about this drug and I want to know why??? It is way more than me, we need to do our own class action lawsuit in America on this drug company. We were and are being wronged and the damn FDA is allowing it all for $$$$$$$$$.